Advertisement

Siberian Mathematical Journal

, Volume 13, Issue 3, pp 409–414 | Cite as

On the synthesis of optimal controls in a linear differential game with a quadratic inhomogeneous payoff functional

Article
  • 18 Downloads

Keywords

Differential Game Linear Differential Game 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    L. S. Pontryagin, “On the theory of differential games,” Usp. Matem. Nauk,21, No. 4, 219–272 (1966).Google Scholar
  2. 2.
    N. N. Krasovskii, Game Problems in the Encounter of Motions [in Russian], Nauka (1970).Google Scholar
  3. 3.
    E. A. Yakubovich, “On the synthesis of optimal controls in a linear differential game with a quadratic payoff functional,” Dokl. Akad. Nauk SSSR,195, No. 2, 296–299 (1970).Google Scholar
  4. 4.
    V. A. Yakubovich, “The solution of a certain algebraic problem which is encountered in control theory,” Dokl. Akad. Nauk SSSR,193, No. 1, 57–60 (1970).Google Scholar

Copyright information

© Consultants Bureau 1972

Authors and Affiliations

  • K. Mann

There are no affiliations available

Personalised recommendations